# SDR USAAD96113

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Press Sw
- Part number: 7958522501
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FLT 458 - LGA-ROC - DURING CRUISE, APPROXIMATELY 70 MILES SOUTHEAST OF ROC, THE NR 2 ENGINE OIL PRESSURE GAUGE BEGAN TO FLUCTUATE.  OIL QUANTITY BEGAN TO DECREASE, AND OIL TEMPERATURE BEGAN TO RISE.  THE ENGINE WAS SHUT DOWN, AND THE AIRCRAFT LANDED AT ROC.  SINGLE ENGINE TIME WAS 17 MINUTES.  FOUND ANTI-ICE DUCT TO COWL VALVE BROKEN AND LOW OIL PRESSURE CAUTION SWITCH LEAKING.  REPLACED DUCT, SWITCH, AND SWITCH CANNON PLUG.  (M)
